Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jackiechan24

5th day of accutane...lots of whiteheads...

Recommended Posts

Just started Accutane a week ago and have been getting ALOT of whiteheads lately. Is this normal? Just about every pimple gets filled with puss so I poke it and sqeeze em. Is that ok?

Share this post


Link to post
Share on other sites

I don't think it's very good to squeeze them...I'm not sure why but I heard somewhere that it's not very good to pop your pimples while on Accutane. And 5 days is too short to see any results...it may be the beginning of the "initial breakout" but I'm not sure.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×